Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Generic incarnations of quadratic transforms


Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 141 (2013), 4103-4117
MSC (2010): Primary 14A05
Published electronically: August 7, 2013
MathSciNet review: 3105854
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The generic incarnation of a quadratic transform is obtained by adjoining an indeterminate. This is applied to proving some useful facts about intersection, such as the commutativity of contact numbers and the mixed characteristic generalization of Max Noether's Theorem on Refined Bezout.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14A05

Retrieve articles in all journals with MSC (2010): 14A05


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-12027-7
Keywords: Contact number, generic incarnation, mixed characteristic
Received by editor(s): February 1, 2012
Published electronically: August 7, 2013
Communicated by: Lev Borisov
Article copyright: © Copyright 2013 American Mathematical Society